since being on my bc (about a year and a half now), my vision has progressively become worse.. my eye doctor says its probably not from the birth control, but its on the 'possible side effects' list.. has anyone else had this problem? anyone know if its reversible? the birth control i use now is Yasmin, and i've set up an appointment to talk to my gynocologist about it.. but for now, i'm not going to take the pill until i find out what's making my vision worse..
Bc = change in vision?
"Vision getting worse" is pretty non-descrript. In what way is it getting worse? Do you need a stronger eyeglass prescription?
<i>Our lives begin to end the day we become silent about things that matter.</i> -- MLK
i dont know, but with my last pill i had to change to another one because it made my eyes dry and red and stopped me from wearing contact lenses-pretty random stuff but it is a known side effect. i went to the opticians who said that i had dryness...blah blah blah...in the end i took a break, not taking any BC for 2 months ish and started a different pill and then i had no problems. sometimes your body reacts in weird ways!
i dont know if that what you mean though-ive not heard of BC actually worsening your actually vision, but i dont know shrugs